# SDR 95ZZZZ238

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeams
- Part number: 6546817
- Condition: Corrosion
- Location: Fs 294\312\328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT FLOORBEAMS FS 294, 312, AND 328, JUST BELOW FWD LAVATORY AND GALLEY.  REPAIRED BEAMS PER SRM 51-70-12.
